# SDR AALA202412025308

- Difficulty date: December 1, 2024
- Submitted: December 2, 2024
- Operation: Air carrier
- Aircraft: N901AA
- Make and model: Airbus A321-231
- Aircraft serial: 7636
- Aircraft time: 22,874 hours, 9,204 cycles
- System (JASC): 5270 · Door Warning System
- Part: Relay
- Part number: E024528A0
- Condition: Defective
- Location: Zone 100
- Stage of operation: TX
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS GROUNDED: FLIGHT CREW REPORTED THAT THE FORWARD LEFT DOOR FAILS TO ARM AFTER CLOSING. MAINTENANCE REPLACED RELAY 12WN AND ACCOMPLISHED A SATISFACTORY OPERATIONAL CHECK.
